Clomid side effects…update…

So I lied….maybe Clomid is giving me some nasty side effects. For example this horrible hideous headache that I have had for about 8 hours now…I feel like crap and just want nothing but sleep!!! 
Hot flashes are also picking up….right now I am a sweaty hot mess, which makes trying to get some sleep almost impossible. 

Mood swings have also picked up. Yesterday for example I was trying to play a song through YouTube on our PlayStation – I tired it like 3 times and it didn’t work….so I started ‘laugh crying’ – you know the one where you laugh so much tears start to well up in your eyes, and well that lead to ‘crying’ crying hahaha. Over a song…what the hell?! Then Jason came out and put the song in in one try and well – that made me cry more…

Tomorrow is my last day of Clomid…I got this…Just hoping some nice follicles are growing!   

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s